MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS HUMERAL HEAD 48/17; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. UNIVERS HUMERAL HEAD 48/17; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number UNIVERS HUMERAL HEAD 48/17
Health Effect - Clinical Code Pain (1994)
Date of Event 10/25/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021, it was reported through the surgical outcome system that a patient experienced an adverse event undergoing a shoulder arthroplasty procedure.No additional information provided.Additional information requested.Additional information provided (b)(6) 2021: the date of the primary procedure was 09/16/2015 for a shoulder arthroplasty.This procedure took place at southern oregon orthopedic, arthrex account # (b)(4), on (b)(6) 2015.A complication was reported on 05/25/2021 and the date of the secondary procedure was on (b)(6) 2021.No additional information provided.Additional information requested.Additional information provided on (b)(6) 2021 : the date of the revision surgery was on (b)(6) 2021.The patient had pain that began about five and a half years post operative, and continued to increase affecting the qol and therefor leading to this revision.Additional information requested.Additional information provided on (b)(6) 2021 the following explanted device numbers were provided ar-9100-10s, lot#1349768, ar-9105-02, lot #1503005, ar-9148-17 lot #2501448207.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
UNIVERS HUMERAL HEAD 48/17
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12954047
Report Number1220246-2021-04069
Device Sequence Number17495130
Product Code KWS
UDI-Device Identifier00888867136113
UDI-Public00888867136113
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K010124
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberUNIVERS HUMERAL HEAD 48/17
Device Catalogue NumberAR-9148-17
Device Lot Number2501448207
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2021
Initial Report FDA Received Date12/07/2021
Date Device Manufactured10/27/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown